• question-icon

    What are the side effects of Clarithromycin?

default
Posted on Thu, 13 Jul 2017 in Medicines and Side Effects
Question: What Are the side effects of Clarithromycin?
Its very simple. I think I'm having side effect from Clarithromycin. Please let me know what they are.
doctor
Answered by Dr. Ivo Ditah 22 minutes later
Brief Answer:
Nausea, vomiting, bloating, diarrhea, abdominal pain, taste perversion!

Detailed Answer:
Hi,

Clarithromycin can have many different possible side effects. However, the most common documented in clinical trials are nausea, vomiting, diarrhea, abdominal pain and taste perversion. Cases of skin rash have been reported in other clients. There many others which are less likely. If your symptoms are not among the most commonly reported, state to to me. I will then review and see whether they are explained by this drug or not.

I hope this addresses your worry fully. Feel free to follow up with me if need be.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Ivo Ditah

Internal Medicine Specialist

Practicing since :2002

Answered : 3922 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Skin rash

doctor1 MD

my two year old daughter has had cold/virus/fever for about 72 hours. on the fourth day, when the fever had long subsided and almost 48 hours after...

doctor1 MD

I am a female adult. I had a fever for a few days temperature 101. Fever has gone but I developed an itchy rash which has started on my hands and...

doctor1 MD

Hi, may I answer your health queries right now ? Please type your query here...my 9 monthe old boy has had blister like spots in his nappy area for...

doctor1 MD

I had a full knee replacment on Oct. 26th. About three weeks ago (?), I developed a really itchy rash on my surgery leg, just above the ankle....

doctor1 MD

I have pain and swelling under my upper arm on both sides. I am 70 female.

doctor1 MD

Dear doctor thanks for your valuable reply however my further query is for last two weeks I have a mild rash under my eye which is persistent and...

doctor1 MD

I am getting skin rash after taking Bactrim. Hands, feet. Should I take Benadryl?

Get personalised answers from verified doctor in minutes across 80+ specialties

186 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Ivo Ditah
  • Q - What causes enlarged heart?

  • Q - What causes spotting after having sex?

  • Q - Suggest side effects of Premarin

  • Q - Suggest treatment for recurrent urinary tract infection

  • Q - Can Wimpat,Keppra and Lamictal be taken when BP is high?

  • Q - When can orgasm be experienced after a total hystorectomy?

  • Q - Is tremination of pregnancy at after 26 weeks advisable?

  • Q - What causes swelling at the injection site?

  • Q - Suggest treatment for Angioma

  • Q - What causes chronic Idiopathic thrombocytopenic purpura?

backtotop2